U take invega 4 bipolar, what do u think

Taking invega shot this week was the second shot. Making my rls worse. All night and morning legs acting crazy. I like the medicine so far but don’t know if I can handle side effects on my legs

2 Likes

Let your Dr. know how the meds affect your RLS. There maybe something he can give you, or something he can do differently to help with your legs. I have peripheral neuropathy and my feet and legs hurt so bad sometimes at night that I can’t sleep. I have found that lots of caffeine intake makes it worse, so I’m trying to limit my caffeine intake afternoon.

1 Like

Yes I try to stay away from caffeine for a few reasons. Thank you very much for your reply

1 Like

Def tell doc about legs but I’ve been on Invega for over a year now and I do it ice weakness in my legs but I thought it was from other things. Thanks for bringing my awareness that this could be something to look into.